# SDR ASAA2017032420251

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 12,425 hours, 4,116 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKE OFF,  AUTOTHROTTLE WOULD NOT ENGAGE.  ACFT GROUNDED. RESET AUTOTHROTTLE DC CIRCUIT BREAKER IAW AMM 20-60-01, AUTOTHROTTLE OPS CHECKED NORMAL IAW AMM 22-31-00-710-802.
